# SDR DALA2020031201809

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1524531) CRACK ON INTERNAL DOUBLER PRODUCTION OF MID SERVICE PANEL AT FWD CARGO COMOARTMENT. CORRECTIVE ACTION: INTERNAL DOUBLER WAS REPLACED PER DWG: 27751SF016 REV: IR AND B757-200 SRM 51-40-02-0G PAR 4 AND 7.
